# SDR DALA2018092105694

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM ANGLE STA 440 LBL 50 CORRODED. REMOVED CORROSION FROM CREASE BEAM INNER CHORD/ANGLE STA 440 LBL 50 IAW SRM 51-10-02. PERFORMED UT INSP OF BLENDED AREA PER NDTM PT 4 51-00-10 PROC 1. ORIG MAT .071" MAT REM .052" LOSS .019" FOUND AREA OUT OF LIMITS IAW SRM 53-30-13. REMOVED DAMAGED CREASE BEAM INNER CHORD STA 440 LBL 50. FABRICATED NEW CHORD AND INSTALLED NEW CHORD ALL IAW SRM 51-40-02, AND 53-10-15.
